# SDR DALA13003079242

- Difficulty date: January 15, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N942DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53556
- Aircraft time: 30,006 hours, 27,299 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5919153504
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SERVICE, CORROSION WAS FOUND ON THE RT WING FRONT SPAR LOWER CAP HORIZONTAL FLANGE AT XRS=531.700.  THE REPAIR WAS ACCOMPLISHED IAW ER/A 510556-14, SECTION I.
